Table of Contents
Journal of Complex Analysis
Volume 2013, Article ID 197410, 17 pages
Research Article

On the Regularity of Weak Contact -Harmonic Maps

1Università degli Studi della Basilicata, Dipartimento di Matematica, Informatica ed Economia, Via Dell'Ateneo Lucano 10, Contrada Macchia Romana, 85100 Potenza, Italy
2Laboratoire de Mathématiques Jean Leray, UMR 6629 CNRS, Université de Nantes, 2, rue de la Houssinière, BP 92208, 44322 Nantes, France

Received 11 September 2012; Accepted 26 January 2013

Academic Editor: Arcadii Grinshpan

Copyright © 2013 Sorin Dragomir and Robert Petit. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sorin Dragomir and Robert Petit, “On the Regularity of Weak Contact -Harmonic Maps,” Journal of Complex Analysis, vol. 2013, Article ID 197410, 17 pages, 2013.